MathSciNet Relay Station
MathSciNet bibliographic data
MR1126361 (92j:16024) 16W20 (16N60 17C99)
Brešar, Matej Jordan mappings of semiprime rings. II. Bull. Austral. Math. Soc. 44 (1991), no. 2, 233–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement